I was diagnosed about 2 yrs ago w/ Hashimoto's. I am taking 3 grains of Armour Thyroid. My periods are becoming more irregular. They have been heavy up until May or June. The time frame between periods from May to June was 31 days. I started June 13th and have yet to start July's. A couple weeks ago (maybe), I had a very slight, light pink watery discharge that lasted just 1 time (noticed after wiping from using restroom). I can't possibly be pregnant, my husband had vasectomy about 7 years ago (although, he never took back a sample afterwards). I turn 35 Saturday and know that my mom started the menopause process in her 30's. I don't know if this is Thyroid related or perimenopause related. Lately it doesn't seem as though the Armour is working very well if at all. Had blood work done in April or May and numbers are fine. I am so confused!
I will be turning 40 in a few months and I think at about my mid 30's I noticed that there were also some changes in the way my period was. I just started on thyroid meds, so I don't really know if my periods are different than they were before the meds. I have to keep a record of it I guess. Since you have been on meds it probably wouldn't hurt to go see your GYN. Have you had an exam lately?
I too have very irregular periods and now they have stopped. I am on levoxyl +cytomel. My Dr. says it's not thyroid related. current Tsh 1. My t4 was normal, and my antibodies have dropped. I too have taken 3 preg. tests and they are all negative. I had my hormones tested and my ob says they are fine. ????? i don't get it. I have just chalked it up to the hashimoto's.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.